zbMATH — the first resource for mathematics

Model equation of the theory of solitons. (English. Russian original) Zbl 1138.37044
Theor. Math. Phys. 153, No. 1, 1373-1387 (2007); translation from Teor. Mat. Fiz. 153, No. 1, 29-45 (2007).
Summary: We consider the hierarchy of integrable \((1+2)\)-dimensional equations related to the Lie algebra of vector fields on the line. We construct solutions in quadratures that contain \(n\) arbitrary functions of a single argument. A simple equation for the generating function of the hierarchy, which determines the dynamics in negative times and finds applications to second-order spectral problems, is of main interest. Considering its polynomial solutions under the condition that the corresponding potential is regular allows to develop a rather general theory of integrable \((1+1)\)-dimensional equations.

37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
37K30 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with infinite-dimensional Lie algebras and other algebraic structures
35Q58 Other completely integrable PDE (MSC2000)
35Q51 Soliton equations
Full Text: DOI
[1] L. Martínez Alonso and A. B. Shabat, Phys. Lett. A, 300, 58–64 (2002); J. Nonlinear Math. Phys., 10, 229–242 (2003); Theor. Math. Phys., 140, 1073–1085 (2004); A. B. Shabat and L. Martínez Alonso, ”On the prolongation of a hierarchy of hydrodynamic chains,” in: New Trends in Integrability and Partial Solvability (NATO Sci. Ser. II, Math. Phys. Chem., Vol. 132, A. B. Shabat et al., eds.), Kluwer, Dordrecht (2004), pp. 263–280. · Zbl 0997.37045 · doi:10.1016/S0375-9601(02)00703-X
[2] E. V. Ferapontov, K. R. Khusnutdinova, and M. V. Pavlov, Theor. Math. Phys., 144, 907–915 (2005); E. V. Ferapontov, K. R. Khusnutdinova, and S. P. Tsarev, Comm. Math. Phys., 261, 225–243 (2006). · Zbl 1178.37072 · doi:10.1007/s11232-005-0117-7
[3] E. V. Ferapontov, Phys. Lett. A, 158, 112–118 (1991). · doi:10.1016/0375-9601(91)90910-Z
[4] A. B. Shabat, J. Nonlinear Math. Phys., 12, No. Suppl. 1, 614–624 (2005). · Zbl 1362.35083 · doi:10.2991/jnmp.2005.12.s1.47
[5] N. Kh. Ibragimov and A. B. Shabat, Soviet Phys. Dokl., 24, No. 1, 15–17 (1979).
[6] V. E. Zakharov, S. V. Manakov, S. P. Novikov, and L. P. Pitaevskii, Theory of Solitons: Method of the Inverse Problem [in Russian], Nauka, Moscow (1980); English transl.: S. P. Novikov, S. V. Manakov, L. P. Pitaevsky, and V. E. Zakharov Theory of Solitons: The Inverse Scattering Method, Plenum, New York (1984). · Zbl 0598.35002
[7] A. Hone, V. S. Novikov, and C. Verhoeven, Inverse Problems, 22, 2001–2020 (2006). · Zbl 1105.37042 · doi:10.1088/0266-5611/22/6/006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.